MAUDE Adverse Event Report: COOK INC NATHANSON CYSTIC/COMMON BILE DUCT EXPLORATION SET; LQR, DISLODGER, STONE, BILIARY

COOK INC NATHANSON CYSTIC/COMMON BILE DUCT EXPLORATION SET; LQR, DISLODGER, STONE, BILIARY
Model Number G03298
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter included in the nathanson cystic/common bile duct exploration set separated during an unknown procedure.While outside of the patient, the device separated into three pieces as it was being inserted into laparoscopic forceps.Use of the device was then discontinued.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
E1: state: (b)(6).H3 - device evaluated by mfg? device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Correction: b3.Additional information: e1 (e-mail), d9 (date returned to manufacturer).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding patient and/or event details has been received since the previous medwatch report was sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: h6 - annex a.Investigation ¿ evaluation: it was reported that the catheter included in the nathanson cystic/common bile duct exploration set separated during an unknown procedure.While outside of the patient, the device separated into three pieces as it was being inserted into laparoscopic forceps.Use of the device was then discontinued.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), instructions for use (ifu), and quality control procedures, as well as a visual inspection of the returned device, were conducted during the investigation.Cook received one prior to use device.The catheter was received separated into multiple sections.The catheter also felt brittle.There is, however, no indication the complaint device was manufactured out of specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot and the related subassembly lots revealed no relevant discrepancies.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed the product labeling.The product instructions for use (ifu) titled "c_t_cdes2_rev1" provides the following information to the user related to the reported failure mode: ¿how supplied: supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened and undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred.¿ based on the information provided, inspection of the returned device, and the results of the investigation, cook was unable to establish a cause for this event.It is possible that the device was exposed to light for a prolonged amount of time, resulting in the brittle texture.However, this cannot be confirmed without additional information.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NATHANSON CYSTIC/COMMON BILE DUCT EXPLORATION SET
Common Device Name
LQR, DISLODGER, STONE, BILIARY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23618977
Report Number1820334-2025-01443
Device Sequence Number21095257
Product Code LQR
UDI-Device Identifier00827002032989
UDI-Public(01)00827002032989(17)261019(10)15716992
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K171915
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG03298
Device Catalogue NumberCDES-550-NATHANSON
Device Lot Number15716992
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer11/23/2025
03/05/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/16/2025
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REDDICK OLSEN CLAMP.
Patient SexUnknown